# SDR SWAA2013091020024

- Difficulty date: September 8, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 22,248 hours, 9,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBD EMERGENCY FLASHLIGHT INOPERATIVE.  R&R BATTERY IAW MM.
